# SDR CALA9600909

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING LEADING EDGE SKIN FORWARD OF OUTBOARD SLAT CARRIAGE, NR 5 SLAT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 57-30-4, FIG 4 AND 9, MM 51-20-11.
